MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Perivalvular Leak (1457); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Valvular Insufficiency/ Regurgitation (4449)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to calcification.Following implant of the valve in the patient¿s native annulus, upon withdrawing the delivery catheter system (dcs), the nosecone caught on the outflow of the valve despite the nosecone of the dcs being centered while retracting the dcs through the valve inflow.Subsequently, the valve dislodged, resulting in a final valve implant depth of -5 millimeter's (mm) on the non-coronary cusp (ncc) and 0 mm's on the left coronary cusp (lcc).It was noted that a non-medtronic guidewire was used during the procedure.Trace paravalvular leak (pvl) was observed in the valve, as well as a gradient of 8 millimeters of mercury (mm hg).As a result, the patient was monitored in the hospital, and the patient's hospitalization was prolonged.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: evfxplus-26, serial/lot #: (b)(6), ubd: 14-apr- 2027, udi#: (b)(4) the codes present in section h6 correspond to multiple components/products that comprise this reported event.Image review: one static image was provided for review.The patient¿s executive summary was provided for anatomical review.The patient¿s annulus perimeter measured 67.8mm with a perimeter derived diameter of 21.6 mm suggesting a 26mm valve.The dislodgement event was not captured; however, it was reported that the nose cone interacted with the valve frame causing it to dislodge above the aortic annulus.Use caution while withdrawing the delivery catheter system to minimize interaction with the valve frame.As stated in the instructions for use (ifu), potential risks associated with the implantation of the evolut fx+ bioprosthesis may include, but are not limited to, the following: prosthetic valve migration/embolization.It was reported that trace paravalvular leak was observed and a gradient of 8mmhg, therefore no intervention was performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23402274
Report Number9612164-2025-05298
Device Sequence Number10084229
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270513(10)0012812273
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012812273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer10/28/2025
11/27/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/24/2025
12/22/2025
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexFemale
Patient Weight100 KG